# SDR V0XD20170308014

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 33,646 hours, 24,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN INTERIOR SURFACE BETWEEN FS517-FS533 AND STR 20-21L. BLENDED DAMAGE AND RESTORED FINISH IAW REO 670-53-31-407, DATED 2017-03-07, SRM 51-25-16, 51-21-11, AND 51-25-06. NDT PERFORMED.
